1 doctor weighed in:

Stopped birth control months ago had intercourse a few days after last period ended now bleeding two weeks before period due could something be wrong?

1 doctor weighed in
Dr. Michael Hulse
Gynecology

In brief: Possibly.

A birth control pill will control your menstrual cycle very well resulting in very predictable bleeding.
When you stop using the pill your cycle could become irregular. Their are many potential cause and you should consult with your doctor to determine the underlying problem. Hope this helps.

In brief: Possibly.

A birth control pill will control your menstrual cycle very well resulting in very predictable bleeding.
When you stop using the pill your cycle could become irregular. Their are many potential cause and you should consult with your doctor to determine the underlying problem. Hope this helps.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available